Convergence and accuracy of approximation methods in general relativity. The time-independent case
Annales de l'I.H.P. Physique théorique, Tome 24 (1976) no. 4, pp. 367-391
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1976__24_4_367_0,
author = {Frehland, Eckart},
title = {Convergence and accuracy of approximation methods in general relativity. {The} time-independent case},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {367--391},
year = {1976},
publisher = {Gauthier-Villars},
volume = {24},
number = {4},
mrnumber = {426773},
zbl = {0345.53014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1976__24_4_367_0/}
}
TY - JOUR AU - Frehland, Eckart TI - Convergence and accuracy of approximation methods in general relativity. The time-independent case JO - Annales de l'I.H.P. Physique théorique PY - 1976 SP - 367 EP - 391 VL - 24 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1976__24_4_367_0/ LA - en ID - AIHPA_1976__24_4_367_0 ER -
%0 Journal Article %A Frehland, Eckart %T Convergence and accuracy of approximation methods in general relativity. The time-independent case %J Annales de l'I.H.P. Physique théorique %D 1976 %P 367-391 %V 24 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1976__24_4_367_0/ %G en %F AIHPA_1976__24_4_367_0
Frehland, Eckart. Convergence and accuracy of approximation methods in general relativity. The time-independent case. Annales de l'I.H.P. Physique théorique, Tome 24 (1976) no. 4, pp. 367-391. http://geodesic.mathdoc.fr/item/AIHPA_1976__24_4_367_0/
